unicité des solitons de Kähler-Ricci solitons sur des variétés kählériennes compactes

Translated title of the contribution: Uniqueness of Kähler-Ricci solitons on compact kähler manifolds

Gang Tian, Zhu Xiaohua

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

We introduce a new holomorphic invariant on any compact Kähler manifolds with positive first Chern class and nontrivial holomorphic vector fields, which contains the Futaki invariant as a special case. This invariant is shown to be an obstruction to the existence of Kähler-Ricci solitons. By solving a complex Monge-Ampère equation, we prove the uniqueness of Kähler-Ricci solitons.

Translated title of the contributionUniqueness of Kähler-Ricci solitons on compact kähler manifolds
Original languageFrench
Pages (from-to)991-995
Number of pages5
JournalComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Volume329
Issue number11
DOIs
StatePublished - Dec 1 1999

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Uniqueness of Kähler-Ricci solitons on compact kähler manifolds'. Together they form a unique fingerprint.

  • Cite this